# SDR ABXA9500260

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911407117
- Condition: Dented
- Location: Sta. 209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A DENT IN THE FUSELAGE SKIN AT STA. 209 BELOW LONGERON 18R.  REPAIRED IAW ABX REA D953-11134-MR.
